# SDR DHLA200800130

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 084
- Aircraft time: 49,094 hours, 31,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Part serial: 013571
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOP AT ENTRANCE AREA.  TROUBLESHOT LT EMERGENCY LIGHT AND FOUND 3 BATTERIES PACKS DEFECTIVE.  REMOVED AND REPLACED ALL 3 BATTERIES PACKS AND EMERGENCY LIGHT RT AND LT ENTRANCE AREA CHECKED NORMAL IAW A300 AMM 33-51-14, PN OFF 3117-01 S/N'S 013571, 013554, 013558.  A/C WAS GROUNDED.
